# SDR UPS07451115

- Difficulty date: November 7, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Inoperative
- Location: Nr 3
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A ATB FOR NR 3 BUSS TIE ON WITH FEEDER FAULT LT & CONST SPEED LIGHT.  FIVE MIN LATER, CONST SPD LIGHT GEN 2 & GEN 4 W/LOSS OF BOOST PUMP IN TANKS 2 AND 3, NR 2 AFT, NR 3 FWD.  NR 3 FAULT ANNUNCIATOR SHOWED GEN/FEEDER.  INSPECTED FEEDERS IN PYLON.  REPLACED NR 3 GEN PER MM.  CHECKED FOR VOLTAGE DROP & VOLTAGES AT BTR & GCR AND ALL CHECKED GOOD.
